Expand icon Search icon File icon file Download

Items where Author is "Rothos, VM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Agaoglou, M and Rothos, VM and Susanto, H (2017) Homoclinic chaos in coupled SQUIDs. Chaos, Solitons and Fractals, 99. pp. 133-140. DOI https://doi.org/10.1016/j.chaos.2017.04.003

Agaoglou, M and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2016) Travelling waves in nonlinear magneto-inductive lattices. Journal of Differential Equations, 260 (2). pp. 1717-1746. DOI https://doi.org/10.1016/j.jde.2015.09.043

Agaoglou, M and Rothos, VM and Frantzeskakis, DJ and Veldes, GP and Susanto, H (2014) Bifurcation Results for Traveling Waves in Nonlinear Magnetic Metamaterials. International Journal of Bifurcation and Chaos, 24 (11). p. 1450147. DOI https://doi.org/10.1142/s0218127414501478

Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2013) Periodic Travelling Waves of Forced FPU Lattices. Journal of Dynamics and Differential Equations, 25 (3). pp. 795-820. DOI https://doi.org/10.1007/s10884-013-9316-3

Book Section

Diblík, J and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2014) Travelling Waves in Nonlinear Magnetic Metamaterials. In: Nonlinear Systems and Complexity. Springer International Publishing, 335 - 358. ISBN 978-3-319-02056-3

Conference or Workshop Item

Agaoglou, M and Rothos, VM and Susanto, H (2015) Homoclinic chaos in a pair of parametrically-driven coupled SQUIDs. In: UNSPECIFIED, ? - ?.

This list was generated on Sat Jan 28 11:12:48 2023 GMT.